# SDR USAA050295

- Difficulty date: February 18, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 3 INCHES, BS 1138 S5A LEFT.  TRIM OUT DAMAGE AND SPLICE IN NEW SECTION OF STRINGER PER TYPICAL REPAIR 53-80-04.  (M)
